JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Residual P-Finiteness of Certain Generalized Free Products of Nilpotent Groups
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 3,  2008, pp.495-502
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.3.495
 Title & Authors
Residual P-Finiteness of Certain Generalized Free Products of Nilpotent Groups
Kim, Goan-Su; Lee, Young-Mi; McCarron, James;
  PDF(new window)
 Abstract
We show that free products of finitely generated and residually p-finite nilpotent groups, amalgamating p-closed central subgroups are residually p-finite. As a consequence, we are able to show that generalized free products of residually p-finite abelian groups are residually p-finite if the amalgamated subgroup is closed in the pro-p topology on each of the factors.
 Keywords
generalized free products;residually finite p-groups;p-closed subgroups;p-filters;
 Language
English
 Cited by
 References
1.
G. Baumslag,. Lecture notes on nilpotent groups, C. B. M. S. Regional Conf. Ser. in Math., Amer. Math. Soc. No. 2., (1971)

2.
D. Doniz. Residual properties of free products of infinitely many nilpotent groups amalgamating cycles, J. Algebra, 179(1996), 930-935. crossref(new window)

3.
K. W. Gruenberg. Residual properties of infinite soluble groups, Proc. London Math. Soc., (3), 7(1957), 29-62. crossref(new window)

4.
G. Higman. Amalgams of p-groups, J. Algebra, 1(1964), 301-305. crossref(new window)

5.
G. Kim and J. McCarron. On amalgamated free products of residually p-finite groups, J. Algebra, 162(1)(1993), 1-11. crossref(new window)

6.
G. Kim and C. Y. Tang. On generalized free products of residually p-finite groups, J. Algebra, 201(1998), 317-327. crossref(new window)

7.
J. McCarron. Residual nilpotence and one relator groups, PhD thesis, University of Waterloo, Canada, (1995).

8.
P. C. Wong and C. K. Tang. Tree products of residually p-finite groups, Algebra Colloq., 2(3)(1995), 209-212.